# SDR A6WA2017082245218

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 35,584 hours, 33,841 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Part number: 22850181159
- Condition: Cracked
- Location: Lt Eng Tailpipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TAIL PIPE FAIRING FIRST STIFFENER ANGLE IS CRACKED.  REPAIRED IAW CMM 78-11-00, REPAIR SRS042.
